# SDR AALA20140920005

- Difficulty date: September 19, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 73,723 hours, 38,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 601779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMER LIGHTS ILLUMINATED WITH THE COCKPIT EMER LIGHT SWITCH IN THE OFF POSITION.  R & R THE BATTERY PACK.
